Research

The critical dimensions of Hamachi shifts


Reference:

Dooley, A. H. and Mortiss, G., 2007. The critical dimensions of Hamachi shifts. Tohoku Mathematical Journal, 59 (1), pp. 57-66.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.2748/tmj/1176734747

Details

Item Type Articles
CreatorsDooley, A. H.and Mortiss, G.
DOI10.2748/tmj/1176734747
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32496

Export

Actions (login required)

View Item